# SDR HAIHEEA9671

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: 7645001078118
- Condition: Out Of Tol
- Location: Xmsn Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL PRESSURE TRANSMITTER TRANSMITTS OUT OF TOLERANCE.
